Theoretical bifurcation stability for rivers with adjusting widths

Research output: Contribution to conferenceAbstract

Abstract

The nonlinear phase-plane stability analysis of river bifurcations by Wang et al (1995) has been extended to rivers with adjusting widths. Bifurcations are found to be less stable in rivers with adjusting widths than in rivers with constant widths.
Original languageEnglish
Pages227-227
Publication statusPublished - 2017
Event10th Symposium on River coastal and estuarine morphodynamics: Back to Italy - Trento - Padova, Italy
Duration: 15 Sep 201722 Sep 2017
Conference number: 10
http://cirefluvial.com/eventos_ver.php?id=246

Conference

Conference10th Symposium on River coastal and estuarine morphodynamics
Abbreviated titleRCEM2017
Country/TerritoryItaly
CityTrento - Padova
Period15/09/1722/09/17
Internet address

Bibliographical note

Host publication:The 10th Symposium on River, Coastal and Estuarine Morphodynamics, Trento-Padova, 15-22 September 2017, Book of Abstracts

Editors: Lanzoni, S., Redolfi, M., Zolezzi, G.
ISBN (Print): 978-88-8443-752-5

Fingerprint

Dive into the research topics of 'Theoretical bifurcation stability for rivers with adjusting widths'. Together they form a unique fingerprint.

Cite this